# SDR SCNA20150522105

- Difficulty date: May 21, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N818SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 29646
- Aircraft time: 28,339 hours, 11,755 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB AT STABILIZER STA 120.3 IS CRACKED ON LWR END OF VERTICAL RIB STIFFENER.  REPAIRED RT HORIZONTAL STAB RIB AT 120.3 LWR VERTICAL RIB STIFFENER.
